# SDR EE4Y2021112614435

- Difficulty date: October 14, 2021
- Submitted: November 26, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N953QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000053
- Aircraft time: 32,509 hours, 19,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 17066138001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT CENTER FUSELAGE III, BETWEEN FR85 AND FR86 THE STRINGER 23L WITH CORROSION ON HORIZONTAL FLANGE ONLY, THE DAMAGE
WAS REPAIRED INSTALLING REPAIR DOUBLER AS PER E.O. # COO-EO-2021-14157 R00 - WOA1K276 ÍTEM 1-86, ETD2021-190-035689 AND APPROVED ON ANAC FORM F-200 PROVIDED BY EMB.
